# SDR R61A2024032900151

- Difficulty date: March 7, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 48,322 hours, 29,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17005662001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE FR19 LBL 46-51 FOUND TO HAVE CORROSION ON THE SHEAR PANEL. FWD FUSELAGE FR19 LBL 46-51 SHEAR PANEL REPLACED AND INSTALLED IAW EMB 170 SRM 51-41-02.
